Reply
 
Thread Tools Search this Thread
Old 02-18-2018
Newbie User
 
Join Date: Sep 2009
Posts: 29
Thanked 0 Times
OCDavid OCDavid is offline
Newbie User
 
Join Date: Sep 2009
Posts: 29
Thanked 0 Times
I have OCD and am also on the spectrum, which explains why I need weighted blankets to sleep well. The blankets do make me hotter though, and I've had problems waking from heat for a number of years. I sleep naked with two fans and an air conditioner on the lowest setting it goes and have still had problems, though this seems to be largely resolved now that I recently realized I was using my portable fan on its lowest setting! I assumed '3' was the highest setting since '0' is off, but '1' actually is.

For some reason I only recently realized that this hotness at night has to be caused by antidepressants temporarily raising my body temperature. My evidence for this was the realization that when I rest or sleep during the day I never am too hot when using the fans and air conditioner, and in fact tend not to be hot even if using no fan or air conditioner and still wearing some clothes. So my question is whether this is a common side effect of antidepressants that others have experienced.
OCDavid is offline   Reply With QuoteReply With Quote
Old 02-19-2018
lily's Avatar
Elite User
 
Join Date: Mar 2006
Posts: 1,392
Thanked 187 Times
lily lily is offline
Elite User
lily's Avatar
 
Join Date: Mar 2006
Posts: 1,392
Thanked 187 Times
i've never experienced that myself, sorry you're going through this
lily is offline   Reply With QuoteReply With Quote
Old 02-20-2018
Newbie User
 
Join Date: Feb 2018
Posts: 25
Thanked 0 Times
lilly354 lilly354 is offline
Newbie User
 
Join Date: Feb 2018
Posts: 25
Thanked 0 Times
I never considered this to be an issue but I am going to mention it to my brother. He has issues similar to yours and he is on antidepressants.
lilly354 is offline   Reply With QuoteReply With Quote
Old 02-20-2018
lily's Avatar
Elite User
 
Join Date: Mar 2006
Posts: 1,392
Thanked 187 Times
lily lily is offline
Elite User
lily's Avatar
 
Join Date: Mar 2006
Posts: 1,392
Thanked 187 Times
it could be a side effect perhaps and doctors usually say that if you wait a while it may go away when what they're really saying is that your body may get used to it and it will go away which isn't good. you should try another one. good luck
lily is offline   Reply With QuoteReply With Quote
Reply
Thread Tools Search this Thread
Search this Thread:

Advanced Search


Similar Threads
Thread Thread Starter Forum Replies Last Post
protein shakes/less anxiety side effect sevenroses Social Anxiety Treatment & Therapies 7 11-15-2010 04:21 AM
Robinul -- burning skin side effect downwithsweat Adults Only 2 07-24-2010 07:20 PM
anxiety medication with low side effects? spawn Social Anxiety Medication 20 10-30-2009 03:04 AM
Anti-anxiety medication side effects koolaid3219 Social Anxiety Medication 3 07-29-2009 06:41 AM
Side Effect Troubles de-vin Social Anxiety Treatment & Therapies 0 01-01-2008 07:52 PM

All times are GMT. The time now is 11:55 AM.
Powered by vBulletin® Version 3.8.10
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
 
Contact Us Privacy